Realised I havnt had a single place just to let others know what I am taking, and how it is working for (on) me. You would quite literally have to look in a number of the forums to get the complete picture. I am hedging my bets.
First a quick overview of the past (rough dates).
1996 diagnosed with a peripheral neuropathy (autoimmune)
Used short Prednisone pulses of 75mg/day tapering down over a week, to stop a relapse
realised relapses occured after a flu/cold
2005 diagnosed with MS, placed on Rebif
stayed on rebif for about 4.5 months (4 Apr 05 - 29 Jul 05).
I reacted VERY badly to rebif.
after being about 2 months in, I had my worst relapse (avoided the prednisone, as I wasnt sure if it was the rebif or a relapse at the time)
Some time (in the later part, say around June) I started Statins (80mg Simvastatin)
29 Jul 2005 - stopped rebif.
So I was just on statins. The severe tingling in my hands virtually cleared up within 2 weeks. I previously tried 2 months of 75mg/day straight of prednisone, and although it improved, it never went away. I have had this tingling for as long as I can remember.
2 Aug 05 - Tried Aimspro
It had a fairly small affect on me, and I later found out that it is not effective until 1 month after an interferon (it was only a few days after my last rebif injection. DOH!)
13 Aug 05 - Started LDN 4.5mg / night
I experience stiffness as my only noticable side affect. It was pretty bad in the begining but as I have been healing, i think it doesnt affect me as much.
10 Sep 05 - Started antibiotics (Wheldon protocol)
So now I was on Statins, LDN and antibiotics.
1 Oct 05 - Did my first flagyl pulse (antibiotics)
Got to 4 days, and I think I either herxed or had a minor relapse. But it has NEVER came on so quick, or left so fast. So i think it was either a herx or the LDN (or Statin) did their jobs. The next flagyl pulse will tell.
So, currently i am on:
Antibiotics ("Wheldon protocol")
I am improving each day. Currently my symptoms are:
* Tingling in the feet (Slowly fading. was at point of pain at its peak)
* Very Bad Balance and stiffness (Gets worse at night, although in the last week, that seems a little better)
* My leg goes into the shakes if i position it right (seems to be getting less and less) Feel "bouncy" when I wake up.
* A "numb" patch under my left arm which comes and goes
* If I look hard right (left also, but not so bad), my eyesight shakes left and right
* Fatigue. At its worst i could only walk for about 10 minutes and then need to sit down. Now I can walk for 30+ minutes, but i do feel it
well... thats what I can think of now.
Just to let anyone else thinking of multiple regimines, I had a blood test (as the statins and doxy of the abx both hit the liver) every couple of weeks, and it all showed up fine. So it is possible to hedge your bets and get away with it.
(I always wanted to use that smiley, even if not completely appropriate...)